# SDR FDEA200907142615

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53831203200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON UPPER FRAME FOOT C 42 LT, C 45 LT AND C 46 RT (FRAME FOOT WAS CUT AND HOLES OVERSIZED).  IN HOLE C42 LT AND C 45 LT WRONG FASTENER INSTALLED.  AFTER FASTENER REMOVAL WAS FOUND A CRACK IN HOLE C42 LT.    REPAIR PERFORMED BY INSTALLING THE CORRECT FASTENER , OVERSIZING THE HOLE UNTIL CRACK REMOVAL IAW RAS 018309/010/2009 ISSA, APPROVED BY EA 6-5310-131257.
